Length spectrum for compact locally symmetric spaces of strictly negative curvature
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 10 (1977) no. 2, p. 133-152
@article{ASENS_1977_4_10_2_133_0,
     author = {Degeorge, David L.},
     title = {Length spectrum for compact locally symmetric spaces of strictly negative curvature},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 10},
     number = {2},
     year = {1977},
     pages = {133-152},
     doi = {10.24033/asens.1323},
     zbl = {0367.53023},
     mrnumber = {81i:58047},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1977_4_10_2_133_0}
}
Degeorge, David L. Length spectrum for compact locally symmetric spaces of strictly negative curvature. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 10 (1977) no. 2, pp. 133-152. doi : 10.24033/asens.1323. http://www.numdam.org/item/ASENS_1977_4_10_2_133_0/

[1] M. Berger, Geometry of the Spectrum I (Proc. Symp. in Pure Math., XXVII, Vol. 2, A.M.S., Providence, R.I., 1975). | MR 52 #4340 | Zbl 0311.53055

[2] L. Bérard-Bergery, Laplacien et géodésiques fermées sur les formes d'espace hyperbolique compactes (Séminaire Bourbaki, 24e année, 1971/1972, n° 406). | Numdam | Zbl 0261.53034

[3] A. Borel, Représentations de groupes localement compacts (Lecture Notes in Math., N° 276, Springer-Verlag, Berlin, 1972). | MR 54 #2871 | Zbl 0242.22007

[4] J. Dieudonné, Treatise on Analysis Volume IV (Pure and Applied Math., Vol. 10-IV, Academic Press, New York, 1974). | MR 50 #14508 | Zbl 0292.58001

[5] R. Gangolli, Spectra of Discrete Subgroups (Proc. Symp. in Pure Math., Vol. XXVI, A.M.S., Providence, R.I., 1973). | MR 51 #3355 | Zbl 0294.22010

[6] S. Helgason, (a) Differential Geometry and Symmetric Spaces (Pure and Appl. Math., Vol. 12, Academic Press, New York, 1962) ; (b) Functions on Symmetric Spaces (Proc. Symp. in Pure Math., Vol. XXVI, A.M.S., Providence, R.I., 1973).

[7] H. Huber, Zur analytischen hyperbolischer Raumformen und Bewegungsgruppen II (Math. Ann., 142, 1961, pp. 385-398). | MR 23 #A3845 | Zbl 0094.05703

[8] B. Kostant, On the Existence and Irreducibility of Certain Series of Representations (Bull. Amer. Math. Soc., Vol. 75, N° 4, July, 1969 pp. 627-642). | MR 39 #7031 | Zbl 0229.22026

[9] R. P. Langlands, Unpublished notes.

[10] G. A. Margulis, Applications of Ergodic Theory to the Investigation of Manifolds of Negative Curvature J. Funct. Anal. and Appl., Vol. 3, 1969, pp. 335-336). | MR 41 #2582 | Zbl 0207.20305

[11] H. P. Mckean, Selberg's Trace Formula as Applied to a Compact Riemann Surface (Comm. Pure and Appl. Math., Vol. XXV, 1972, pp. 225-246). | MR 57 #12843a

[12] G. D. Mostow, Strong Rigidity of Locally Symmetric Spaces (Ann. of Math. Studies, No. 78, Princeton University Press, Princeton, N.J. 1973). | MR 52 #5874 | Zbl 0265.53039

[13] A. Preissmann, Quelques propriétés globales des espaces de Riemann (Comment. Math. Helv., 15, 1943, pp. 175-216). | MR 6,20g | Zbl 0027.25903

[14] N. R. Wallach, (a) Harmonic Analysis on Homogeneous Spaces (Pure and Appl. Math., No. 19, Marcel Dekker, New York, 1973) ; (b) On the Selberg Trace Formula in the Case of Compact Quotient (Bull. Amer. Math. Soc., 82, No. 2, 1976, pp. 171-195). | MR 58 #16978

[15] G. Warner, (a) Harmonic Analysis on Semi-Simple Lie Groups I, (Die Grund. Math. Wiss., B, 188, Springer-Verlag, Berlin, 1972) ; (b) Harmonic Analysis on Semi-Simple Lie Groups II (Die Grund.) Math. Wiss., B, 189, Springer-Verlag, Berlin, 1972). | MR 58 #16979 | Zbl 0265.22021